# SDR DLL13970944

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 10677
- Condition: Bird Strike
- Location: Nr 3
- Part time: 39,174 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

ON T/O, NUMBER 3 ENGINE INGESTED AT LEAST ONE LARGE BIRD.  PERFORMED FIRST STAGE HPC BORESCOPE INSPECTION AS PER MM.  ENGINE FAILED INSPECTION, WILL REQUIRE ENGINE REPLACEMENT AS PER FIM 71-99-00 AND MM.
